| Model Number |
02.12.0310FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
10/25/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in reporting patella pain and the cause is unknown.At 8 years and 8 months post primary the surgeon resurfaced the patient's natural patella and revised the poly.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 27 october 2022: lot 120356: (b)(4) items manufactured and released on 23-may-2012.Expiration date: 2017-04-30.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event in the period of review.